# SDR DALA1238559265

- Difficulty date: June 6, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 3913208503
- Condition: Corroded
- Location: Bs 1354 L30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LONGERON SPLICE 30L AT BS 1354. REMOVED AND REPLACED PER SRM 51-30-05 VOL II AND 51-10-05 VOL II.
